Alert archive / Colorado / Special Weather Statements in 2014

Special Weather Statement, NWS Pueblo, CO

June 7, 2014Crowley County, Colorado

NWS Pueblo, CO issued this special weather statement at Jun 7, 2014, 5:13 PM MDT for Crowley County, Colorado. It was in force for 32 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2014, 5:13 PM MDT (23:13 UTC)
Expired
Jun 7, 2014, 5:45 PM MDT
In force
32 min
Issued by
NWS Pueblo, CO

County Crowley County, CO

The radar

The Pueblo radar (KPUX), 83 km from the middle of the area, began a volume at 23:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 12:00Z, 11.2 hours before the alert went out and 153 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 12:00Z on 2014-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 12:00Z on 2014-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -23 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
33 kt
0-1 km storm-relative helicity
-23 m²/s²
0-3 km storm-relative helicity
137 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.8

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

474 
WWUS85 KPUB 072313
SPSPUB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SAT JUN 7 2014
 
COZ095-072345-
WESTERN KIOWA COUNTY CO-
513 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
545 PM MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WILD HORSE POINT...OR 27 MILES SOUTHWEST OF
AROYA...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHWEST KIOWA 
COUNTY.

LAT...LON 3838 10311 3844 10348 3853 10347 3852 10317
      3861 10317 3861 10310
TIME...MOT...LOC 2313Z 269DEG 18KT 3852 10343 

$$

28

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this special weather statement went out at Jun 7, 3:41 PM MDT, 1 hour 32 minutes earlier.

Area forecast discussion, Jun 7, 3:41 PM MDT, 1 hour 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
341 PM MDT SAT JUN 7 2014

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 339 PM MDT SAT JUN 7 2014

CLOUDS OVR MUCH OF THE SERN PLAINS TODAY HAVE KEPT TEMPS DOWN AND
SO FAR HAS LIMITED THE DEVELOPMENT OF CONVECTION. DESPITE THAT...
SHOWERS AND STORMS ARE STILL EXPECTED TO TRACK EASTWARD ACRS THE
AREA THE REST OF THIS AFTERNOON AND THROUGH THE EVENING. THE SERN
PLAINS WL STILL HAVE THE POTENTIAL FOR A COUPLE OR A FEW SEVERE
STORMS THIS EVENING. A WEAK DISTURBANCE OVR THE AREA LATER TONIGHT
AND SUN MORNING COULD KEEP PCPN LINGERING IN AREAS THRU THE NIGHT
AND SUNDAY MORNING. SUNDAY AFTERNOON A DISTURBANCE MOVES INTO THE
AREA FROM THE NW...HELPING TO ENHANCE THE PCPN CHANCES FOR THE
AREA. CLOUD COVER ON SUN MAY AGAIN LIMIT THE WARMING.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 339 PM MDT SAT JUN 7 2014

THE EXTENDED PERIOD LOOKS FAIRLY TYPICAL FOR A LATE SPRING OR
EARLY SUMMER PATTERN...AS FLOW BECOMES LESS AMPLIFIED AND SHORT
WAVE DISTURBANCES CROSS MAINLY TO OUR NORTH. SUNDAY EVE...WILL
KEEP A CHANCE OF SOME STRONG TO SVR STORMS OVER OUR SERN PLAINS AS
AN MCS TAKES SHAPE AND MOVES EWD INTO KS ON THE BACKSIDE OF A
SHARP TROUGH MOVING THROUGH NW KS. SHOULD SEE CLEARING BEHIND THIS
SYSTEM AFTER THE MCS CLEARS THROUGH...AND SOME COOL MON MORNING
CONDITIONS OVER THE WRN PORTION OF THE CWA. THE MAIN QUESTION IS
HOW QUICKLY THE TROUGH AND ASSOCIATED PRECIP CLEARS TO THE EAST.
THE GFS IS STILL CONSIDERABLY SLOWER THAN THE NAM...BUT EVEN THE
GFS HAS MOST OF THE CONVECTION IN KANSAS BY MON MORNING. HAVE
TRIMMED BACK POPS A BIT OVR THE PLAINS...BUT WILL KEEP A MENTION
OF PRECIP FOR THE FAR ERN COUNTIES FOR NOW. THESE MAY HAVE TO BE
CLEARED ENTIRELY IF THE MODELS CONTINUE TO KEEP THE SYSTEM TO OUR
EAST.

THE BALANCE OF MONDAY THROUGH EARLY WED LOOK DRY AS AN UPPER RIDGE
BUILDS OVER THE NRN AND CENTRAL ROCKIES. RESIDUAL COOL AIR MASS AND
UPSLOPE WILL HOLD DOWN TEMPS ON MONDAY...BUT BY WED SHOULD SEE
AFTERNOON HIGHS AGAIN REACH THE LOW 90S ACROSS THE PLAINS....AS DRY
SW FLOW INCREASES AHEAD OF ANOTHER TROUGH. THIS NEXT SYSTEM WILL
BRING INCREASED CHANCES OF CONVECTION DEVELOPING OVER THE MTS LATE
WED AND ESPECIALLY ON THURSDAY. COULD POTENTIALLY SEE A THREAT OF
SVR WX RETURN IF MOISTURE RETURN IS STRONG ENOUGH BY THE END OF THE
WEEK. ROSE

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z SUNDAY EVENING)
ISSUED AT 339 PM MDT SAT JUN 7 2014

MVFR CONDITIONS ARE EXPECTED TO CONTINUE AT KCOS. SHOWERS AND
TSTMS IN THE VCNTY OF KCOS WILL BE POSSIBLE THROUGH THE EVENING.
DURING THE LATE NIGHT HOURS AND INTO SUN MORNING AT KCOS THERE
COULD CONTINUE TO BE SOME SHOWERS IN THE VCNTY AND POSSIBLY EVEN
SOME THUNDER. ANOTHER ROUND OF TSTMS WL BE POSSIBLE SUN AFTERNOON.
KPUB SHOULD SEE MAINLY VFR CONDITIONS...ALTHOUGH COULD SEE THE CIG
DROP INTO THE MVFR CATEGORY LATER TONIGHT...OR IF SHOWERS/TSTMS
MOVE OVR THE TERMINAL SITE. SHOWERS AND A FEW TSTMS WILL BE
POSSIBLE TONIGHT AND SUNDAY...BUT THE BEST CHANCES WL BE THIS
EVENING AND THEN AGAIN SUN AFTERNOON. KALS WL HAVE A CHANCE FOR
THUNDERSTORMS THIS EVENING AND AGAIN SUNDAY AFTERNOON...WITH
MAINLY SOME SHOWERS BEING POSSIBLE IN THE OVERNIGHT AND SUN
MORNING HOURS. VFR CONDITIONS ARE EXPECTED AT KALS...BUT IF TSTMS
MOVE OVR THE TERMINAL SITE CONDITIONS COULD DROP INTO THE MVFR
CATEGORY.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...28
LONG TERM...ROSE
AVIATION...28
Hazardous weather outlook, Jun 7, 11:53 AM MDT, 5 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1153 AM MDT SAT JUN 7 2014

COZ058>089-093>099-081800-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1153 AM MDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE EXPECTED TO SPREAD ACROSS THE EASTERN PLAINS
THIS AFTERNOON AND EVENING. THERE IS THE POTENTIAL FOR A FEW
STORMS TO BECOME SEVERE...WITH THE MAIN THREATS BEING HAIL AROUND
THE SIZE OF HALF-DOLLARS AND DAMAGING WIND GUSTS. OTHER THREATS
INCLUDE CLOUD TO GROUND LIGHTNING...AND LOCALLY HEAVY RAINFALL. IF
HEAVY RAIN MOVES OVER THE LOCAL AREA BURN SCARS...FLASH FLOODING
WILL BE POSSIBLE. THE CONTINENTAL DIVIDE AND THE HIGH VALLEYS WILL
ALSO SEE SOME THUNDERSTORMS TODAY...WITH THE MAIN THREATS BEING
CLOUD TO GROUND LIGHTNING AND WIND GUSTS AROUND 45 MPH.

THE STRONG THUNDERSTORM ACTIVITY WILL MOVE EAST INTO KANSAS BY
MIDNIGHT. HOWEVER...SPOTTY SHOWER AND THUNDERSTORM ACTIVITY WILL
REMAIN POSSIBLE OVER THE EASTERN PLAINS AND CONTINENTAL DIVIDE
AFTER MIDNIGHT. BRIEF HEAVY RAINFALL AND SMALL HAIL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

A WEATHER DISTURBANCE WILL BRING RAIN AND THUNDERSTORMS TO MOST
OF THE EASTERN COLORADO MOUNTAINS AND PLAINS SUNDAY AND SUNDAY
NIGHT. THERE WILL ALSO BE A CHANCE OF SHOWERS AND THUNDERSTORMS
OVER WESTERN AREAS SUNDAY...BUT COVERAGE WILL BE MUCH LESS THAN
FOR AREAS FARTHER EAST.

PRIMARY CONCERNS SUNDAY AND SUNDAY NIGHT WILL INCLUDE HEAVY
RAIN...FLOODING AND SEVERE WEATHER. AREA BURN SCARS...AS WELL AS
STREAMS AND RIVERS SWOLLEN WITH RECENT SNOWMELT...WILL BE
PARTICULARLY SUSCEPTIBLE TO RUNOFF PROBLEMS. IN ADDITION TO THE
HYDROLOGIC THREATS...A FEW STORMS SUNDAY AND SUNDAY EVENING COULD
PRODUCE HAIL AROUND 1 INCH IN DIAMETER.

MONDAY THROUGH WEDNESDAY SHOULD BRING A RESPITE IN THE ACTIVE
WEATHER PATTERN. HOWEVER...THE PATTERN MAY MOISTEN UP AGAIN
THURSDAY AND FRIDAY...IF CURRENT FORECASTS REMAIN ON TRACK.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
LIKELY ACROSS THE EASTERN PLAINS THIS AFTERNOON AND TONIGHT.

In the hours before

Special weather statement, Jun 7, 4:12 PM MDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
412 PM MDT SAT JUN 7 2014

COZ094-099-072245-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
412 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND
WESTERN BACA COUNTIES UNTIL 445 PM MDT...

AT 412 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 17 MILES NORTHWEST OF KIM...OR 36 MILES SOUTH OF
LA JUNTA...MOVING EAST AT 35 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS AND WESTERN BACA COUNTIES.

LAT...LON 3733 10360 3762 10368 3764 10315 3741 10306
TIME...MOT...LOC 2212Z 253DEG 31KT 3745 10354

ETP
Special weather statement, Jun 7, 4:34 PM MDT, 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
434 PM MDT SAT JUN 7 2014

COZ093-072300-
LA JUNTA VICINITY/OTERO COUNTY CO-
434 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL OTERO COUNTY UNTIL 500 PM
MDT...

AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 8 MILES NORTHWEST OF TIMPAS...OR 16 MILES WEST OF
LA JUNTA...MOVING EAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE...
LA JUNTA...NORTH LA JUNTA...SWINK AND TIMPAS.

LAT...LON 3782 10392 3799 10395 3809 10348 3782 10343
TIME...MOT...LOC 2234Z 261DEG 25KT 3792 10384

ETP
Special weather statement, Jun 7, 4:37 PM MDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
437 PM MDT SAT JUN 7 2014

COZ078>080-083-072300-
WET MOUNTAINS ABOVE 10000 FT CO-WET MOUNTAIN VALLEY BELOW 8500 FT CO-
CANON CITY VICINITY/EASTERN FREMONT COUNTY CO-
WET MOUNTAINS BETWEEN 6300 AND 10000FT CO-
437 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CUSTER COUNTY UNTIL
500 PM MDT...

AT 436 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES SOUTHEAST OF TEXAS CREEK...OR 45 MILES
WEST OF PUEBLO...MOVING EAST AT 20 MPH.

HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE MAINLY OPEN COUNTRY OVR EAST CENTRAL AND
NORTHEAST CUSTER COUNTY.

LAT...LON 3820 10552 3826 10551 3825 10510 3804 10516
TIME...MOT...LOC 2236Z 280DEG 19KT 3823 10546

28
Special weather statement, Jun 7, 4:40 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
440 PM MDT SAT JUN 7 2014

COZ089-095-072315-
CROWLEY COUNTY CO-WESTERN KIOWA COUNTY CO-
440 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN CROWLEY AND WEST
CENTRAL KIOWA COUNTIES UNTIL 515 PM MDT...

AT 439 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES SOUTH OF FORDER...OR 38 MILES SOUTHWEST
OF AROYA...MOVING EAST-SOUTHEAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL MOVE OVER MAINLY RURAL AREAS OF NORTHEASTERN CROWLEY
AND WEST CENTRAL KIOWA COUNTIES.

LAT...LON 3842 10326 3845 10370 3852 10371 3852 10325
TIME...MOT...LOC 2239Z 270DEG 18KT 3853 10371

28
Special weather statement, Jun 7, 4:52 PM MDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
452 PM MDT SAT JUN 7 2014

COZ094-099-072315-
EASTERN LAS ANIMAS COUNTY CO-SPRINGFIELD VICINITY/BACA COUNTY CO-
452 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR EAST CENTRAL LAS ANIMAS AND WEST
CENTRAL BACA COUNTIES UNTIL 515 PM MDT...

AT 452 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 13 MILES NORTHWEST OF KIM...OR 39 MILES SOUTH OF
LA JUNTA...MOVING NORTHEAST AT 30 MPH.

NICKEL SIZE HAIL AND WIND GUSTS OF 50 TO 55 MPH WILL BE POSSIBLE WITH
THIS STORM.

THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF EAST CENTRAL LAS
ANIMAS AND WEST CENTRAL BACA COUNTIES.

LAT...LON 3729 10351 3763 10354 3764 10303 3736 10301
TIME...MOT...LOC 2252Z 241DEG 24KT 3740 10351

ETP
Special weather statement, Jun 7, 5:13 PM MDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
513 PM MDT SAT JUN 7 2014

COZ095-072345-
WESTERN KIOWA COUNTY CO-
513 PM MDT SAT JUN 7 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIOWA COUNTY UNTIL
545 PM MDT...

AT 513 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR WILD HORSE POINT...OR 27 MILES SOUTHWEST OF
AROYA...MOVING EAST AT 20 MPH.

DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THIS STORM.

LOCATIONS IMPACTED INCLUDE MAINLY RURAL AREAS OF NORTHWEST KIOWA
COUNTY.

LAT...LON 3838 10311 3844 10348 3853 10347 3852 10317
      3861 10317 3861 10310
TIME...MOT...LOC 2313Z 269DEG 18KT 3852 10343

28

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 6:04 PM MDTSevere Thunderstorm WarningPUBBaca27 min
Jun 6, 6:16 PM MDTSpecial Weather StatementPUBTeller29 min
Jun 6, 7:01 PM MDTSpecial Weather StatementPUBEl Paso89 min
Jun 6, 10:21 PM MDTSpecial Weather StatementPUBEl Paso54 min
Jun 6, 10:45 PM MDTSpecial Weather StatementPUBCrowley, Pueblo90 min
Jun 6, 11:09 PM MDTSpecial Weather StatementPUBCrowley96 min
Jun 6, 11:24 PM MDTSpecial Weather StatementPUBProwers81 min
Jun 6, 11:36 PM MDTSpecial Weather StatementPUBTeller54 min
Jun 6, 11:49 PM MDTSpecial Weather StatementPUBBent, Crowley71 min
Jun 6, 11:51 PM MDTSpecial Weather StatementPUBPueblo24 min
Jun 7, 1:35 AM MDTSpecial Weather StatementPUBPueblo55 min
Jun 7, 1:58 AM MDTSpecial Weather StatementPUBLas Animas62 min
Jun 7, 1:20 PM MDTSpecial Weather StatementPUBTeller25 min
Jun 7, 1:29 PM MDTSpecial Weather StatementPUBCuster31 min
Jun 7, 1:33 PM MDTSevere Thunderstorm WarningPUBEl Paso, Teller29 min
Jun 7, 1:52 PM MDTSevere Thunderstorm WarningPUBCuster, Huerfano, Pueblo20 min
Jun 7, 2:26 PM MDTSpecial Weather StatementPUBTeller34 min
Jun 7, 3:31 PM MDTSpecial Weather StatementPUBPueblo29 min
Jun 7, 3:42 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 7, 3:57 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 7, 4:11 PM MDTSpecial Weather StatementPUBCostilla34 min
Jun 7, 4:12 PM MDTSpecial Weather StatementPUBOtero33 min
Jun 7, 4:34 PM MDTSpecial Weather StatementPUBOtero26 min
Jun 7, 4:37 PM MDTSpecial Weather StatementPUBCuster23 min
Jun 7, 4:40 PM MDTSpecial Weather StatementPUBCrowley35 min
Jun 7, 4:52 PM MDTSpecial Weather StatementPUBBent23 min
Jun 7, 5:06 PM MDTSevere Thunderstorm WarningPUBLas Animas39 min
Jun 7, 5:14 PM MDTSpecial Weather StatementPUBBent31 min
Jun 7, 5:30 PM MDTSpecial Weather StatementPUBKiowa30 min
Jun 7, 5:58 PM MDTSpecial Weather StatementPUBKiowa32 min

Nearby

Special Weather Statements in Colorado, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.